# SDR CALA2022022100461

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 79,992 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 98071
- Condition: Failed
- Location: Dr 3l M33405
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7015 DR 3L M33405 EMER LT BATTERY CAPACITY CHECK FAIL REF HX NR WO 513996, ORIG BY V898181 DR 3L M33405 EMER LT CHARGER AND BATTERY REPLACED AND TESTED NOR MAL AS PER AMM 33-51-06 ACCOMPLISHED BY MECH V934240, INSP V896958
